No More Klonopin

9112423266_221a63aea1_n
Photo credit: Rachel Demsick PHOTO on VisualHunt / CC BY

I was taking Klonopin (clonazepam) for my anxiety for like, 5 years. I didn’t feel that it was helping me any longer, so my psychiatrist at PHP #4 successfully weaned me off of it. He was surprised that I didn’t have any withdrawal symptoms, while I was glad that I didn’t.

It’s been about a month since I took my last Klonopin, and I’m not as anxious as I thought I was. Sure, I have some anxiety — everybody does — but I’m not fidgeting, I haven’t had a panic attack. Mostly I’m nervous about participating in group activities, like yoga and martial arts. I’m starting to face those fears.

18 thoughts on “No More Klonopin

  1. That’s good Barb. No need for such an addictive medication if you do not require it. Group activities are a fear of mine lately. You seem to be coming out of your depression shell a little at a time. It is healthy that way. If you emerge too quickly you usually end up depressed before you can enjoy not being depressed. lol, make sense? I am proud of your dedication to getting well.

    Liked by 1 person

    1. That makes total sense! You have a point about the depression she’ll—I didn’t realize I had one, but now I have a better understanding of how I feel. I’ve been coming out of the shell a little at a time because I feel fragile.

      Liked by 1 person

  2. Congrats! I got off of it several years back. I had horrible withdrawals, actually just posted about it this morning. I’m so glad you aren’t experiencing all the physical withdrawals. I wish I had never been prescribed it.

    Liked by 2 people

  3. Yay Barb. I am so happy you got off Klonopin. Congratulations. I am very happy for you. It is beyond amazing that you didn’t have any withdrawal symptoms. I am not on any anxiety medications either and do not have anxiety other than normal anxieties to normal life stresses. I am in the process of learning and understanding what are normal feelings and reactions to life. I learned that for the last few years the anxiety I though I was having was actually caused from the Klonopin withdrawal symoptms I was having and from my constantly trying to adjust my dose on my own Ugh. I feel like things happened the way they did so I can finally get off of psychotropic medications. So far so good. It has been four months now. Praise God. I see my P-doc tomorrow. Hugs, Sue

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s